Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Menopause

Heavy bleeding

04/03/2007

Question:

Iam 47 years old, height 155 cm, weight 55 kg.

My problem is : After more than 5 weeks my periods did not stop. The beginning of 3 weeks were very light. I nanged the pampers 1/day. The last 2 weeks were heavier, I changed the pampers 2 times a day, also headache. So I took the PRIMOLUT N 5 MG tablets, 3 times a day. after taken 2 days the blood was stopped till 3 days. And the 4th days the blood is started again,till now. This is the second problem I have.

The first problem was in June 2005 with the same case, so the doctor checked me, but he didnt find anything was strange, it was imbalance hormone as premenopause he said. So he gave me the PRIMOLUT N 5 MG (I still have the left over that I took.), 3 times a day, during 10 days with the note, if the blood did not stop in 10 days, I had to come back to him. After taken 3 days the blood was stopped, so the doctor told, stop drank the tablets.

Is it possible for me to take the PRIMOLUT N 5 MG again, to stop the blood?

Answer:

It should be okay for you to take the medication again, but it your cycles continue to be irregular, check with your physician to see if something else should be done.

 

For more information:

Go to the Menopause health topic, where you can:

Response by:

Margery   Gass, MD Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati